# SDR QXEA9500007

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC589
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Inop
- Location: Nlg Rt
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - NOSE GEAR WOULDN'T STAY UP AND LOCKED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  REPLACED NOSE GEAR RIGHT HAND UPLOCK SWITCH IAW MAINT MANUAL NOSE GEAR.
